MathSciNet Relay Station
MathSciNet bibliographic data
MR2137977 (2006e:32043) 32U20 (32U15 32U35)
Coman, Dan; Levenberg, Norman; Poletsky, Evgeny A. Quasianalyticity and pluripolarity. J. Amer. Math. Soc. 18 (2005), no. 2, 239–252 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement